Di Sala syndrome or fetal warfarin syndrome/fetal warfarin embryopathy is a rare condition as result of fetal exposure due to maternal ingestion of warfarin during pregnancy. The authors report here a male infant with this condition whose mother was suffering from rheumatic mitral valvular heart disease for which she underwent prosthetic mitral valvular replacement surgery and put on injectable long acting penicillin and oral low-molecular weight anticoagulant drug (warfarin) for life long. The patient presented with facial dysmorphism, pectus excavatum, stippled epiphyses dolichocephaly, brachydactyly, polydactyly short neck and growth retardation. Shortened fourth metacarpal bones were also noted in this case which was not yet reported in literatures, to the best of our knowledge.
Statistics from Altmetric.com
Competing interests None.
Patient consent Obtained.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.